Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Fluid in ears causing dizziness and vertigo, weakness, numbness in legs. No relief with nasal spray, diaredic, diagnosed as allergy. Suggestion?

I have allergies. THis I know can bring ear and head preasure and neck aches. However, I have been on nose spray, diaredic (sp) and zyrtec. Also with low salt. I get fluid in my ears which causes dizzines and vertigo . I also get from time to time, weak legs and seems to go numb. i am only 37 and this dizziness is driving me crazy and is frustrating. Should i just suck it up and accept it or try to find another ENT . mines seems to think it is allergy related. thank you!
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Feb 2016
Hi. Fluid in ears due to allergy alone is not very common. You mast have associated other problems in the throat and near the opening of Eustachian tubes. This needs to be diagnosed by endoscopy , may be a CT Scan and as you rightly think a second opinion. Vertigo can have other reasons too.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor